Number of Articles: 136
Note: Volume, issue and page numbers are temporary.
1. A new model of (I+S)-type preconditioner for system of linear equations

Volume 1, Issue 1, Winter 2013, Pages 1-14

Hashem Saberi Najafi; Seyyed Ahmad Edalatpanah; Amir Hossein Refahi Sheikhani


4. Approximation of stochastic advection diffusion equations with finite difference scheme

Volume 4, Issue 1, Summer 2016, Pages 1-18

Mehran Namjoo; Ali Mohebbian


6. Effects of ionic parameters on behavior of a skeletal muscle fiber model

Volume 5, Issue 2, Autumn 2017, Pages 77-88

Samaneh Shahi; Hossein Kheiri


7. Modeling the spread dynamics of racism in cyberspace

Volume 8, Issue 2, Spring 2020, Pages 105-122

Dejen Ketema Mamo


9. Residual norm steepest descent based iterative algorithms for Sylvester tensor equations

Volume 2, Issue 2, Winter 2015, Pages 115-131

Fatemeh Panjeh Ali Beik; Salman Ahmadi-Asl


11. A new outlier detection method for high dimensional fuzzy databases based on LOF

Volume 6, Issue 2, Summer and Autumn 2018, Pages 123-136

Alireza Fakharzadeh Jahromi; Zahra Ebrahimi Mimand


13. Horseshoe dynamics in Duffing oscillator with fractional damping and multi-frequency excitation

Volume 7, Issue 3, Summer 2019, Pages 263-276

S. Valli Priyatharsini; M.V Sethu Meenakshi; V. Chinnathambi; S. Rajasekar


14. Inner and outer estimations of the generalized solution sets and an application in economic

Volume 8, Issue 4, Summer 2020, Pages 345-361

Marzieh Dehghani-Madiseh


15. On the moments of order statistics from the standard two-sided power distribution

Volume 7, Issue 4, Autumn 2019, Pages 381-398

Zuber Akhter; S.M.T.K. MirMostafaee; Haseeb Athar


17. Dynamical behavior and synchronization of hyperchaotic complex T-system

Volume 3, Issue 1, Spring 2015, Pages 15-32

Hossein Kheiri; Bashir Naderi


18. The exponential functions of central-symmetric $X$-form matrices

Volume 4, Issue 1, Summer 2016, Pages 19-34

Amir Sadeghi; Maryam Shams Solary


19. Exact and numerical solutions of linear and non-linear systems of fractional partial differential equations

Volume 2, Issue 1, Summer 2014, Pages 22-40

Hossein Aminikhah; Amir Hossein Refahi Sheikhani; Hadi Rezazadeh


20. An ${\cal O}(h^{8})$ optimal B-spline collocation for solving higher order boundary value problems

Volume 6, Issue 1, Summer and Autumn 2018, Pages 27-46

Shokofeh Sharifi; Rashidinia Jalil


21. Numerical solution of non-planar Burgers equation by Haar wavelet method

Volume 5, Issue 2, Autumn 2017, Pages 89-118

Sumana R Shesha; Achala L. Nargund; Nagendrappa M. Bujurke


22. Numerical simulation of the biosensors in a trigger mode based on Michaelis-Menten enzymatic reaction

Volume 8, Issue 2, Spring 2020, Pages 123-138

Maryam Abjadian; Ameneh Taleei


23. An efficient algorithm for finding the semi-obnoxious $(k,l)$-core of a tree

Volume 3, Issue 2, Winter 2016, Pages 129-144

Samane Motevalli; Jafar Fathali; Mehdi Zaferanieh


24. On the optimal correction of inconsistent matrix equations $AX = B$ and $XC = D$ with orthogonal constraint

Volume 2, Issue 2, Winter 2015, Pages 132-142

Saeed Ketabchi; Elham Samadi; Hossein Aminikhah